# SDR AALA20131001007

- Difficulty date: September 30, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 59,427 hours, 7,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Part serial: 13782
- Condition: Discharged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST EMERGENCY LIGHTS IN AISLE INOPERATIVE.  REPLACED BATTERY PACK FOR MAIN DECK CREW REST EMERGENCY LIGHTS IN AISLE.  OPERATIONS CHECKED NORMAL.
